MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6822
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifiers and date of event: date the incident occurred: sid (b)(6).Patient 3 and 4 (sid not provided): (b)(6) 2021.Sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.This issue was previously reported under mdr number 3016438761-2021-00394 under a different suspect device.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on an architect c4000 analyzer for multiple patients.The following results were provided: sid (b)(6) initial result = 2.59 mmol/l; repeat result = 0.81 mmol/l.Sid (b)(6) initial result = 3.87 mmol/l; repeat result = 0.94 mmol/l.Patient 3 (sid not provided) initial result = 3.5 mmol/l; repeat result - 0.7 mmol/l.Patient 4 (sid not provided) initial result = 2.6 mmol/l; repeat result = 1.0 mmol/l.Sid (b)(6) initial result = 2.77 mmol/l; repeat result = 0.987 mmol/l.Sid (b)(6) initial result = 3.71 mmol/l, repeat result = 0.83 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.File sample analysis was not performed.As part of troubleshooting, the patient samples were tested in duplicate and gave lower results for the duplicate test.Quality control (qc) samples that gave initial elevated results were retested and gave acceptable results.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket and trending review did not identify any trends for the complaint issue or likely cause list number.Device history record review did not identify any non-conformances or deviations with the likely cause list number.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency with the magnesium reagent (ln 3p68-22) lot unknown was identified.
 
Event or Problem Description
Three additional patient results provided.Sid (b)(6) initial result = 2.46 mmol/l, repeat result = 0.85 mmol/l.Sid (b)(6) initial result = 3.29 mmol/l, repeat result = 1.01 mmol/l.Sid (b)(6) initial result = 3.9 mmol/l, repeat result = 0.84 mmol/l.
 
Additional Manufacturer Narrative
Section a1 patient identifier and b3 date of event: sid (b)(6): (b)(6) 2021, sid (b)(6): (b)(6) 2021, sid (b)(6): (b)(6) 2021.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12752256
Report Number3002809144-2021-00635
Device Sequence Number4920654
Product Code JGJ
UDI-Device Identifier00380740161620
UDI-Public00380740161620
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03P6822
Device Catalogue Number03P68-22
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer11/10/2021
12/08/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date11/24/2021
12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(4).; ARC C4000 INTGR, 02P24-40, (B)(4).; ARC C4000 INTGR, 02P24-40, (B)(4).
Patient SexUnknown